# SDR AALA951665

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail Safe Strap
- Part number: 143T15902
- Condition: Corroded
- Location: Bs 5395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION IN FWD LOCATIONS ON THE UPPER SURFACE OF THE FAIL SAFE CHORD.  REFINISHED AND INSTALLED SHIMS AS REQUIRED UNDER STRINGER APPROVED BY ENGINEERING PER MRB 767-1014.  (M)
